25 found
Sort by:
  1. George F. Schumm, Imagination and the Motivational View of Belief 55.
    1. The view that beliefs can be characterized solely by their motivational role promises an informative reduction of what it is for a state to be a belief state. It is therefore of import if such a view is wrong. In ‘On the aim of belief’ David Velleman (2000) presents an argument against such a motivational view of belief.1 On Velleman’s construal of the motivational view.
    Translate to English
    | Direct download  
     
    My bibliography  
     
    Export citation  
  2. George F. Schumm (2005). An Alleged Problem for Possible Worlds Semantics. Analysis 65 (285):62–69.
  3. George F. Schumm (1995). Review: R. I. G. Hughes, A Philosophical Companion to First-Order Logic. [REVIEW] Journal of Symbolic Logic 60 (2):684-685.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  4. George F. Schumm (1993). Thinking Things Through. Teaching Philosophy 16 (4):369-371.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  5. George F. Schumm (1993). Why Does Halldén-Completeness Matter? Theoria 59 (1-3):192-206.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  6. George F. Schumm (1990). The Number of {□, →}‐Logics. Mathematical Logic Quarterly 36 (6):517-518.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  7. George F. Schumm & Stewart Shapiro (1990). Expressive Completeness and Decidability. Notre Dame Journal of Formal Logic 31 (4):576-579.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  8. George F. Schumm (1989). Some Compactness Results for Modal Logic. Notre Dame Journal of Formal Logic 30 (2):285-290.
  9. George F. Schumm (1987). The Number of Nonnormal Extensions of ${\Rm S4}$. Notre Dame Journal of Formal Logic 29 (1):106-108.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  10. George F. Schumm (1987). Transitivity, Preference and Indifference. Philosophical Studies 52 (3):435 - 437.
    No categories
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  11. George F. Schumm (1986). Some Failures of Interpolation in Modal Logic. Notre Dame Journal of Formal Logic 27 (1):108-110.
  12. George F. Schumm (1981). Bounded Properties in Modal Logic. Mathematical Logic Quarterly 27 (13‐14):197-200.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  13. George F. Schumm (1979). Modal Logics with No Minimal Proper Extensions. Studia Logica 38 (3):233 - 235.
    We show that neither the descending chain property nor the finite model property is a necessary condition for a model logic having no minimal proper extension. This answers in the negative two questions raised by G. E. Hughes.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  14. George F. Schumm & Roy Edelstein (1979). Negation‐Free Modal Logics. Mathematical Logic Quarterly 25 (13‐18):281-288.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  15. George F. Schumm (1978). Putting ${\Cal K}$ in its Place. Notre Dame Journal of Formal Logic 19 (4):623-628.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  16. George F. Schumm (1978). An Incomplete Nonnormal Extension of S. Journal of Symbolic Logic 43 (2):211-212.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  17. George F. Schumm (1975). A Henkin-Style Completeness Proof for the Pure Implicational Calculus. Notre Dame Journal of Formal Logic 16 (3):402-404.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  18. George F. Schumm (1975). Remark on a Logic of Preference. Notre Dame Journal of Formal Logic 16 (4):509-510.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  19. George F. Schumm (1975). Disjunctive Extensions of S4 and a Conjecture of Goldblatt's. Mathematical Logic Quarterly 21 (1):81-86.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  20. George F. Schumm (1975). Wajsberg Normal Forms for S. Journal of Philosophical Logic 4 (3):357 - 360.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  21. George F. Schumm (1974). ${\Cal K}$ and ${\Cal Z}$. Notre Dame Journal of Formal Logic 15 (2):295-297.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  22. George F. Schumm (1974). ${\Rm S}3.02={\Rm S}3.03$. Notre Dame Journal of Formal Logic 15 (1):147-148.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  23. Leonard Linsky & George F. Schumm (1973). Tripping Over One's Own Footnote. Analysis 34 (1):32 -.
    No categories
    Direct download (8 more)  
     
    My bibliography  
     
    Export citation  
  24. George F. Schumm & John G. Stevenson (1973). Harman's Nonessential Property. Analysis 33 (3):112 -.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  25. Leonard Linsky & George F. Schumm (1971). Frege's Way Out: A Footnote. Analysis 32 (1):5-7.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation